Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Why am I feeling depressed in pregnancy ?

hi i m expecting a baby and i m depress all the time my month is 4 acually i m on rest due to my doctor advice i use duphaston twice a day i abort my 5.5 weeks baby 26 aug 2010 i have a son who 4 yrs old and that time iwas also bed rest due to spotting other wise my hb is 13.8 rite now n every thing is f9 but vomiting too much but why doctor advice me on rest why i m depress.i feel to hate ppl .
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,thanks for query.Pregnancy itself leads to depression in some patients.There is no reason to worry.The bed rest may advised because you had history abortion and this time your doctor might have felt that precautions are better.Take rest as advised,read good about children and keep your self busy all the time.You already had a son you can talk to him regarding his new partner coming etc.
wishing you all the best.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor